MAUDE Adverse Event Report: BECTON DICKINSON 60 IN ULTRA MINIBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON 60 IN ULTRA MINIBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number ME2017
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A catalog and lot number could not be confirmed for this incident, and without this information, we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed, and (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that a 60 in ultra mini-bore extension set experienced component separation, and leakage during use.The following was reported by the initial reporter: "it was reported that the center part of the tube broke off in the hub.This resulted in the tube leaking when disconnected.Verbatim: the center part of the tubing broke off in the hub of the septi-fuse, and when disconnected the ivf continually dripped out of the tubing.".
 
Event or Problem Description
It was reported that a 60 in ultra minibore extension set experienced component separation and leakage during use.The following was reported by the initial reporter: "it was reported that the center part of the tube broke off in the hub.This resulted in the tube leaking when disconnected.Verbatim: the center part of the tubing broke off in the hub of the septi-fuse, and when disconnected the ivf continually dripped out of the tubing".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes d.10.Returned to manufacturer on: 11/5/2020.H.6.Investigation: the customer reported that the center part of the tube broke off in the hub and returned the affected sample.The post of the male luer was broken off and the complaint is verified.The luer was observed under the microscope but the root cause could not be determined.A device history record review could not be performed on model me2017 because a lot number was not provided by the customer.H3 other text : see h.10.

Brand Name
60 IN ULTRA MINIBORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10891584
Report Number2243072-2020-01915
Device Sequence Number11462948
Product Code FPA
UDI-Device Identifier50885403236240
UDI-Public50885403236240
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME2017
Device Catalogue NumberME2017
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1